# SDR DALA2023020400878

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 74,677 hours, 9,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 2R DOOR SHOWS OPEN ON ECAM WHILE ON THE GROUND. CORRECTIVE ACTION: FOUND PROX SENSOR 16MJ STICKING. CLEANED AND LUBED. (9559114)
